Advances in Pure Mathematics

Volume 4, Issue 11 (November 2014)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Some Results on Wavelet Frame Packets

HTML  XML Download Download as PDF (Size: 2550KB)  PP. 601-609  
DOI: 10.4236/apm.2014.411069    3,161 Downloads   3,619 Views  


The aim of this paper is to study wavelet frame packets in which there are many frames. It is a generalization of wavelet packets. We derive few results on wavelet frame packets and have obtained the corresponding frame bounds.

Cite this paper

Khan, S. and Ahmad, M. (2014) Some Results on Wavelet Frame Packets. Advances in Pure Mathematics, 4, 601-609. doi: 10.4236/apm.2014.411069.

Cited by

No relevant information.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.